# SDR FDEA201708082144

- Difficulty date: August 8, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,429 hours, 21,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AEA73012
- Condition: Corroded
- Location: Bs 1376
- Part time: 21,221 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SUPPORT FITTING, FOUND TO BE OUT OF LIMITS.  FABRICATED A NEW SUPPORT FITTING IAW DRAWING AEA 7301-2.
